# SDR ASOA20160210007T

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 31,079 hours, 18,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND WITH A DENT ON THE FORWARD FUSELAGE JUST AFT OF MAIN CABIN DOOR.  MAINTENANCE REPAIRED DENT IAW EC-5320-02088.  ALL WORK ACCOMPLISHED AND WAS RELEASED BACK TO SERVICE.
